Quasilinearity of some functionals associated with monotonic convex functions

[img]
Preview
art%3A10.1186%2F1029-242X-2012-276.pdf - Published Version (219kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Quasilinearity of some functionals associated with monotonic convex functions. Journal of Inequalities and Applications, 212 (276). pp. 1-13. ISSN 1029-242X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/22832
DOI https://doi.org/10.1186/1029-242X-2012-276
Official URL http://link.springer.com/article/10.1186%2F1029-24...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26148, additive, superadditive and subadditive functionals, convex functions, Jensen’s inequality, Hölder’s inequality, Minkowski’s inequality
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login